# SDR FDEA202109142301

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 31,711 hours, 17,976 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PDIS  676     32-30  0707     14SEP21  AFW  OPEN  U  GEAR WOULD NOT RETRACT AFTER TAKEOFF (GEAR HANDLE  STOPPED IN MIDDLE POSITION) - TRIED POS 1 AND 2  WITH NO DIFFERENCE.  PLACED GEAR HANDLE DOWN AND  LANDED.  SHGN 14SEP21 10:30   AFW U  PERFORMED GVI OF BOTH MAIN LANDING GEARS NO OBVIOUS  DEFECTS NOTED. BOTH PITCH DAMPERS ARE WITH IN  SERVICE LIMITS, RED DPI NOT EXTENDED.  INTERROGATED PROX BOX UNIT (54GB) FOUND ONE  FAULT OF "BR" (BOGIE RIGHT FAIL). NO OTHER FAULTS  FOUND.  MEL  14SEP21 11:35   AFW U  RELEASED FOR SERVICE PER MEL : 32-30-01-B  CATEGORY : C EXPIRATION : 24SEP21  "MEL 32-30-01-B: LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS  PROFILE MODE."  MEL  C/728600
